WoRMS taxon details

Checked: verified by a taxonomic editorAliptinae Marshall, 1978

411731

urn:lsid:marinespecies.org:taxname:411731

alternate representation
Subfamily
marine
Bouchet, P.; Marshall, B. (2017). Aliptinae Marshall, 1978. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=411731 on 2017-11-20

Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2014-10-09 19:12:33Z
checked
2017-01-19 17:25:57Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]